TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Volume 27·Issue 6·September 2024·15 Articles

Volume 27, Issue 6

Articles

Open Access Research Article·pp. 1231–1241·Vol. 27, Issue 6Sep 2024

A better approximation to Sawada-Kotera via differential transform method with hybrid grey Wolf and Cuckoo algorithm

Karam Adel Abed

Published Online: 30 Sep 2024DOI: 10.47974/JIM-1513

In this paper: This article’s aim is to investigate the fifth rank Sawada-kotera equation and get for approximate solution. Differential transform method was used, where the results were satisfactory and near to the...

AbstractReferencesFull Text PDF (2.3 MB)Views: 350Downloads: 85Citations: 1
Open Access Research Article·pp. 1243–1255·Vol. 27, Issue 6Sep 2024

2-point right Radau inequalities for differentiable s-convex functions

G. Rebiai, Badreddine Meftah

Published Online: 30 Sep 2024DOI: 10.47974/JIM-1741

In this paper: Convexity is one of the fundamental principles of analysis. In the last decades, many important inequalities are established for different classes of convex functions. In this paper, we propose to stu...

AbstractReferencesFull Text PDF (226 KB)Views: 265Downloads: 105Citations: 1
Open Access Research Article·pp. 1257–1271·Vol. 27, Issue 6Sep 2024

Dynamics analysis of the modified Beverton-Holt model

Chabane Bedjguelel, Hacene Gharout, Bakir Farhi

Published Online: 30 Sep 2024DOI: 10.47974/JIM-1748

In this paper: This work focuses on a novel Beverton-Holt population model generalized by four parameters. The essential conditions for the existence and stability of equilibrium points, also known as fixed points,...

AbstractReferencesFull Text PDF (1.2 MB)Views: 354Downloads: 108Citations: 1
Open Access Research Article·pp. 1273–1284·Vol. 27, Issue 6Sep 2024

A novel numerical technique for adiabatic tubular chemical reactor problems

Soner Aydinlik, Ahmet Kiris

Published Online: 30 Sep 2024DOI: 10.47974/JIM-1751

In this paper: We proposed a novel technique to obtain highly accurate solution to the problem of an irreversible exothermic chemical reaction occurring in an adiabatic tubular chemical reactor. The study also delve...

AbstractReferencesFull Text PDF (354 KB)Views: 241Downloads: 111Citations: 0
Open Access Research Article·pp. 1285–1293·Vol. 27, Issue 6Sep 2024

A notion of Dg-orthogonality and Dg-angle in normed spaces

Muhammad Nur, Harmanus Batkunde

Published Online: 30 Sep 2024DOI: 10.47974/JIM-1752

In this paper: The purpose of this article is to formulate the Dg-orthogonality using a 2-norm in normed spaces. We will prove the relations between the Dg-orthogonality and the g-orthogonality. Moreover, we study t...

AbstractReferencesFull Text PDF (203 KB)Views: 272Downloads: 112Citations: 0
Open Access Research Article·pp. 1295–1318·Vol. 27, Issue 6Sep 2024

Numerical approximation in real domain of special function of product of a variable and its double exponential

Narinder Kumar Wadhawan

Published Online: 30 Sep 2024DOI: 10.47974/JIM-1753

In this paper: Purpose of writing this paper is to solve a transcendental  function containing product of a variable and its double exponential by a  unique method of approximation. If the value of the said product...

AbstractReferencesFull Text PDF (790 KB)Views: 191Downloads: 90Citations: 0
Open Access Research Article·pp. 1319–1337·Vol. 27, Issue 6Sep 2024

Accelerating fixed point algorithms for nonlinear Fredholm integral equations

Chinedu Nwaigwe, Vishnu Narayan Mishra

Published Online: 30 Sep 2024DOI: 10.47974/JIM-1782

In this paper: This paper proposes a simple idea to speed-up the convergence of a fixed-point iteration for Fredholm equation defined on a mesh. First, the analytical problem is discretized by using quadrature rule...

AbstractReferencesFull Text PDF (255 KB)Views: 364Downloads: 105Citations: 0
Open Access Research Article·pp. 1339–1359·Vol. 27, Issue 6Sep 2024

New fixed point theorems in dynamic property under rational contractive condition with application

Besma Laouadi, Lila Benaoua, Taki Eddine Oussaeif, Xiaolan Liu

Published Online: 30 Sep 2024DOI: 10.47974/JIM-1783

In this paper: In this study, we enhance and generalize multiple findings in the field of fixed point theory within the context of metric spaces. We establish the existence of fixed points for self-maps denoted as A...

AbstractReferencesFull Text PDF (358 KB)Views: 242Downloads: 134Citations: 0
Open Access Research Article·pp. 1361–1370·Vol. 27, Issue 6Sep 2024

Two numerical methods for solving conformable fractional KGE equation

Ahmed Anber, Zoubir Dahmani, Mehmet Zeki Sarikaya

Published Online: 30 Sep 2024DOI: 10.47974/JIM-1788

In this paper: The conformable fractional derivatives in the sense of Khalil is considered and the Homotopy analysis method and the (G’/G)-Expansion method are applied to solve the Klein-Gordon equation; new approxi...

AbstractReferencesFull Text PDF (441 KB)Views: 217Downloads: 117Citations: 0
Open Access Research Article·pp. 1371–1381·Vol. 27, Issue 6Sep 2024

On explicit formulas of hyperbolic tangent matrix function

Yassine Laarichi, Mostafa Ftouhi, Driss Gretete

Published Online: 30 Sep 2024DOI: 10.47974/JIM-1798

In this paper: The hyperbolic tangent matrix function is a mathematical tool with diverse applications in various fields of mathematics, applied science, and engineering. The hyperbolic tangent matrix th(M), (M ∈ Mr...

AbstractReferencesFull Text PDF (207 KB)Views: 201Downloads: 101Citations: 0
Open Access Research Article·pp. 1383–1404·Vol. 27, Issue 6Sep 2024

Unit groups of semisimple group algebras of groups up to order 180

N. Abhilash, E. Nandakumar, G. Mittal, R. K. Sharma

Published Online: 30 Sep 2024DOI: 10.47974/JIM-1858

In this paper: In this paper, we discuss the structure of the unit groups of the semisimple group algebras of 10 non-metabelian group having orders 150, 160, 168 and 180, respectively. In particular, we consider the...

AbstractReferencesFull Text PDF (343 KB)Views: 240Downloads: 127Citations: 0
Open Access Research Article·pp. 1405–1420·Vol. 27, Issue 6Sep 2024

Hermite-Hadamard inequalities type for log-h-convex interval-valued stochastic processes

Oualid Rholam, Barmaki Mohammed

Published Online: 30 Sep 2024DOI: 10.47974/JIM-1861

In this paper: Employing the framework of interval-valued functions (IVFs), we explore log-h-convex stochastic processes, unveiling a series of inequalities including Hadamard-Fejér, Hermite-Hadamard, and Jensen’s i...

AbstractReferencesFull Text PDF (317 KB)Views: 228Downloads: 111Citations: 1
Open Access Research Article·pp. 1421–1435·Vol. 27, Issue 6Sep 2024

Application of mathematical methods in pharmacology

Aigerym Mazakova, Sholpan Jomartova, Talgat Mazakov, Gulzat Ziyatbekova, Aisulu Tursynbai

Published Online: 30 Sep 2024DOI: 10.47974/JIM-1897

In this paper: The application of mathematical methods in pharmacology is relevant for the development of accurate models of drug action and optimisation of their dosing, which increases the effectiveness of treatme...

AbstractReferencesFull Text PDF (191 KB)Views: 425Downloads: 136Citations: 0
Open Access Research Article·pp. 1437–1447·Vol. 27, Issue 6Sep 2024

Results on Riemann Zeta functions using compositions

Mateus Alegri, José Luis López-Bonilla, P. Siva Kota Reddy

Published Online: 30 Sep 2024DOI: 10.47974/JIM-1903

In this paper: The main results of our paper are relations involving sums of Multiple Zeta Riemann functions (MZVs). Using the techniques described here, we found a simple relation for z({a}n) = z(a, a, ..., a^n)  f...

AbstractReferencesFull Text PDF (204 KB)Views: 397Downloads: 132Citations: 1
Open Access Research Article·pp. 1449–1459·Vol. 27, Issue 6Sep 2024

Design and development of cognitive improvement through virtual reality based treatment using mathematical model

Halah A. Al-Alshaikh, Abhishek Kumar, Abdul Khader Jilani Saudagar, Ramesh Chandra Poonia

Published Online: 30 Sep 2024DOI: 10.47974/JIM-1993

In this paper: Virtual reality (VR) used in rehabilitation has the potential to enhance the quality of life for individuals with various medical conditions. As a result of this novel approach, there has been an incr...

AbstractReferencesFull Text PDF (474 KB)Views: 309Downloads: 123Citations: 2